# SDR UALA2009092503027

- Difficulty date: September 24, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 34,379 hours, 4,321 cycles
- Engine: Pwa PW40903
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 756603E
- Part serial: 1172
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC GEN DRIVE L LEFT IDG FAULT (LOW INTERNAL OIL PRESSURE).  REPLACED LT GCU AND SERVICED LT IDG, RAN ENGINE.  GEN OPS CHECK OKAY.  FOUND GEN DRIVE LIGHT INOPERATIVE.  L IDG REPLACEMENT DEFERRED.  HAVE ALL PARTS IN HAND, REMOVING IDG AT THIS TIME.  REPLACED IDG.  OPERATIONS CHECKS NORMAL.
